i have been diagnesed with pelvic floor dysfunction with secondary pudendal nerve nugeilia (spelling),
i have recieve botox for this and my pelvic pain has improved heaps, almost normal. however i still have burning and i have now got burning over my whole body,,,,,,,,,,,feet, head, hands, arms, ears trunk everywhere...........i have also got twitches and ther other day my head twitched so bad i thought it was a brain sezure............i am going to doctor to get referal to see a nuero but my question is could my pelvic problems be causing peripheral nueropathy and if this is the reason will it heal once i have got my pelvic problems sorted and the pudendal nerve is nolonger irratated...or could it be something else...........i am a bit freaked as i dont no how many conditions i can cope with.i am on citropram as an antidepressent.........i tried amitripiline but couldnt otlerate it.............will ask for nuertin (spell) when i see my docotor to help till i see nuero.any ideas????
forgot to mention had burning over body when i got PFD etc in sept last year...........it then went away completely for a month (after botox for PFD, coinceindence?) it has now returned..............i also get real bad twitching nerves/or viens not sure on back of my thighs after i have done exercise.they go crazy and then calm down after ten minutes or so..........i have also always had low blood pressure but nothing serious............im not overweight or have any deaseses...thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.